Open Access

On well-posed solvability in some classes of entire functions of the Cauchy problem for differential equations in a Banach space


Full Text

Coming Soon.





Article Information

TitleOn well-posed solvability in some classes of entire functions of the Cauchy problem for differential equations in a Banach space
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 2, 113-125
MathSciNet MR2150515
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Myroslav L. Gorbachuk and Valentyna I. Gorbachuk, On well-posed solvability in some classes of entire functions of the Cauchy problem for differential equations in a Banach space, Methods Funct. Anal. Topology 11 (2005), no. 2, 113-125.


BibTex

@article {MFAT312,
    AUTHOR = {Gorbachuk, Myroslav L. and Gorbachuk, Valentyna I.},
     TITLE = {On well-posed solvability in some classes of entire functions of the Cauchy problem for differential equations in a Banach space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {2},
     PAGES = {113-125},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=312},
}


All Issues